A generalization of WUU rings

  • P. V. Danchev

Abstract

We define the class of UNI rings and present the results of their comprehensive investigations in connection with clean rings, namely, our main result describes commutative UNI clean rings up to an isomorphism. This new concept is a common generalization of the so-called UU rings examined by Danchev – Lam in (Publ. Math. Debrecen, 2016) and of the so-called WUU rings studied by the author in (Tsukuba J. Math., 2016).
Published
25.10.2017
How to Cite
DanchevP. V. “A Generalization of WUU Rings”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 10, Oct. 2017, pp. 1422-8, http://umj.imath.kiev.ua/index.php/umj/article/view/1791.
Section
Short communications